A random walk, Markov model for the distribution of time series
Year of publication: |
1983
|
---|---|
Authors: | Litterman, Robert Bruce |
Published in: |
Journal of business & economic statistics : JBES ; a publication of the American Statistical Association. - Alexandria, Va. : American Statistical Association, ISSN 0735-0015, ZDB-ID 876122-X. - Vol. 1.1983, 2, p. 169-173
|
Subject: | Statistik | Zeitreihenanalyse |
-
Bozdogan, Hamparsum,
-
Statistical analysis of behavioural data : an approach based on time-structured models
Haccou, Patricia, (1994)
-
Principles and structuring change
(1990)
- More ...
-
Modern investment management : an equilibrium approach
Litterman, Robert Bruce, (2003)
-
Optimal control of the money supply
Litterman, Robert Bruce, (1983)
-
A random walk, Markov model for the distribution of time series
Litterman, Robert Bruce, (1983)
- More ...